# SDR SIMA20160301001

- Difficulty date: March 1, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,076 hours, 35,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT FRAME ABOVE LT WINDSHIELD LATERAL POST CRACKED, PERMANENT REPAIR.  R & R REINFORCEMENT ABOVE LATERAL POST IAW ERS-EM-53MR-203.
